# SDR AALA201704109014

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Seized
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT, AFT TOP BEARING IS SIEZED TO PIN ON FRAME.  REPLACED THE ROLLER IAW AMM 20-10-08/400.
